Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Recent developments on the Ricci flow


Authors: Huai-Dong Cao and Bennett Chow
Journal: Bull. Amer. Math. Soc. 36 (1999), 59-74
MSC (1991): Primary 58G11; Secondary 53C21, 35K55
MathSciNet review: 1655479
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article reports recent developments of the research on Hamilton's Ricci flow and its applications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 58G11, 53C21, 35K55

Retrieve articles in all journals with MSC (1991): 58G11, 53C21, 35K55


Additional Information

Huai-Dong Cao
Affiliation: Department of Mathematics, Texas A&M University, College Station, TX 77843
Email: cao@math.tamu.edu

Bennett Chow
Affiliation: Department of Mathematics, University of Minnesota, Minneapolis, MN 55455
Email: bchow@math.umn.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-99-00773-9
PII: S 0273-0979(99)00773-9
Received by editor(s): June 17, 1997
Received by editor(s) in revised form: October 15, 1998
Additional Notes: Authors partially supported by the NSF
Article copyright: © Copyright 1999 American Mathematical Society